Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi i have been using beynovit c on my body

hi i have been using beynovit c on my body to treat prickly heat which i get every summer.I have tried everything but nothing helps.Please tell me what to do as i dont want to use betnovit c for long.I have tried using powder ,lacto calamine, alovera, I bath two times a day, also wear loose cloth but nothing helps.i avoid using betnovit c but i get prickly heat so badly that i have to use betnovit c.Please help me.
Fri, 26 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i have been working out an just started taking whey protien its all natural an mega man sport vitieamns,trying to put on a little mass with out hurting my body with the wrong product . what type of mass product would be good to use in want affect me down the line

doctor1 MD

Hi ..My father(age 53) is suffering with tremors in the whole body (hands, legs, head) and some times not able to walk also. We have consulted 1) Neurologist and took a MRI scan as he advised but he said nothing problem from his side and advised to use medication ZAPIZ and TOPAMAC. 2) After that consulted Endocrinologist as my father Thyroid profile results were bit high and He advised us to use CIPLA 40 after observing results of Thyroid T3, T4 ,TSH , Free T3,T4 , Thyroid scan. 3) As we had doubt on leg bones and it would be reason for tremor in legs, we have consulted Orthologist, he took some x-ray to both legs and gave some medicine to strength legs. After consultation of all these specialists and as they advised, My father is using...ZAPIZ, CIPLA LA 40 for tremors. After using these medicine , tremors in the body is not reduced and sometimes it is increasing because of this medicine as per my father s observation daily. Please advice how to proceed.

doctor1 MD

hi, I m Deanna. I have been suffering from acne almost all my life. Since the age between 10 or 11 until now. I ve been having whiteheads ,dark spots, pimples and blackheads all over my body such as my back, butt, upper arms,upper chest and face. I don t know what the cause is and i want answers why I ve been having this acne all my life. My mom believes it s hormone imbalance because I ve had problems having my period for months. I don t know if its because of my weight because I weigh 194 for my age(16 years old). From the age of 10 until now I m using Proactiv solution system which have made a huge difference to my face than in the past but, I still have blackheads, dark spots and etc. I just want to know if there is any type of soap or medicine i could put on my skin to get rid of the acne. Thank you.

Loading Online Doctors....